# SDR REXA201100913

- Difficulty date: December 7, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 15,287 hours, 12,994 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Loose
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT OIL PRESS MASTER WARNING IN CRUISE FLT.  CRUISE FLT 330 THE MSG WAS INTERMITTENT AND O2 PRESSURE INDICATION WAS ERRATIC.  THE OIL PRESSURE CLIMBED AS WE DESCENDED BUT WASN’T STEADY OR IN A NORMAL RANGE UNTIL ABOUT 22000 FT.  RE-SECURED LOOSE LINE ON SCAVENGER PUMP AND PERFORMED OP TEST IAW CRJ 200 AMM 79-30-10.  NO DEFECTS NOTED.  OK FOR SVC AT THIS TIME.
